Publications

Export 27 results:
Sort by: [ Author  (Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Mendes, Vilela R., and Fernanda Cipriano. "A stochastic representation for the Poisson-Vlasov equation." COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION. 13 (2008): 221-226. Abstract

{A stochastic representation for the solutions of the Poisson-Vlasov equation is obtained. The representation involves both an exponential and a branching process. The stochastic representation, besides providing an alternative existence proof and an intuitive characterization of the solutions, may also be used to obtain an intrinsic definition of the fluctuations. (c) 2007 Elsevier B.V. All rights reserved.}

C
Cipriano, F., Ouerdiane Vilela Mendes H. R. "Stochastic Solution of a KPP-Type Nonlinear Fractional Differential Equation." Fractional Calculus and Applied Analysis. 12 (2009): 47-56. AbstractWebsite

Mathematics Subject Classification: 26A33, 76M35, 82B31A stochastic solution is constructed for a fractional generalization of the KPP (Kolmogorov, Petrovskii, Piskunov) equation. The solution uses a fractional generalization of the branching exponential process and propagation processes which are spectral integrals of Levy processes.

Cipriano, F. "The two dimensional Euler equation: A statistical study." COMMUNICATIONS IN MATHEMATICAL PHYSICS. 201 (1999): 139-154. Abstract

{We construct surface type measures on the level sets for the renormalized energy, which is an invariant quantity for the two dimensional periodic Euler flow, and prove the existence of weak solutions living on such level sets. Other classes of invariant measures for the motion are also introduced.}

Cipriano, Fernanda, Soumaya Gheryani, and Habib Ouerdiane. "The Gibbs conditioning principle for white noise distributions: interacting and non-interacting cases." Quantum probability and infinite dimensional analysis. Proceedings of the 29th conference, Hammamet, Tunisia, October 13–18, 2008. Hackensack, NJ: World Scientific, 2010. 55-70. Abstract

n/a

Cipriano, Fernanda, and Ana Bela Cruzeiro. "Variational principle for diffusions on the diffeomorphism group with the \(H^2\) metric." Mathematical analysis of random phenomena. Proceedings of the international conference, Hammamet, Tunisia, September 12–17, 2005. Hackensack, NJ: World Scientific, 2007. 85-91. Abstract

n/a

Cipriano, Fernanda, and Tiago Costa. "A large deviations principle for stochastic flows of viscous fluids." JOURNAL OF DIFFERENTIAL EQUATIONS. 264 (2018): 5070-5108. Abstract

{We study the well-posedness of a stochastic differential equation on the two dimensional torus T-2, driven by an infinite dimensional Wiener process with drift in the Sobolev space L-2 (0, T; H-1 (T-2)). The solution corresponds to a stochastic Lagrangian flow in the sense of DiPerna Lions. By taking into account that the motion of a viscous incompressible fluid on the torus can be described through a suitable stochastic differential equation of the previous type, we study the inviscid limit. By establishing a large deviations principle, we show that, as the viscosity goes to zero, the Lagrangian stochastic Navier-Stokesflow approaches the Euler deterministic Lagrangian flow with an exponential rate function. (c) 2018 Elsevier Inc. All rights reserved.}

Cipriano, Fernanda. "On the asymptotic behaviour and stochastic stabilization of second grade fluids." Stochastics (In Press): 1-21. AbstractWebsite

ABSTRACTIn this article, we study stability properties for two-dimensional non-Newtonian fluids. More precisely, we consider stochastic perturbations of the second grade fluid equations, with Navier slip boundary condition, and analyse the asymptotic behaviour of the solutions as t→+∞. We prove that the strong solutions (in the probability sense) of the stochastic evolutionary equation converge exponentially to the stationary solution in the mean square and almost surely. In addition, we study the stabilization of the deterministic model by introducing a suitable stochastic noise.

Cipriano, F., and A. B. Cruzeiro. "Flows associated with irregular R-d-vector fields." JOURNAL OF DIFFERENTIAL EQUATIONS. 219 (2005): 183-201. Abstract

{This work consists on the study of flows associated with non-smooth R-d-vector fields, namely concerning existence and uniqueness for almost-every initial condition. It is also proved that the flows avoid some special compact sets. (c) 2005 Elsevier Inc. All rights reserved.}

Cipriano, Fernanda, and Diogo Pereira. "On the existence of optimal and ϵ−optimal feedback controls for stochastic second grade fluids." Journal of Mathematical Analysis and Applications. 475 (2019): 1956-1977. AbstractWebsite

This article deals with a feedback optimal control problem for the stochastic second grade fluids. More precisely, we establish the existence of an optimal feedback control for the two-dimensional stochastic second grade fluids, with Navier-slip boundary conditions. In addition, using the Galerkin approximations, we show that the optimal cost can be approximated by a sequence of finite dimensional optimal costs, showing the existence of the so-called ϵ−optimal feedback control.

Cipriano, F., and A. B. Cruzeiro. "Flows associated to tangent processes on the Wiener space." JOURNAL OF FUNCTIONAL ANALYSIS. 166 (1999): 310-331. Abstract

{We prove, under certain regularity assumptions on the coefficients, that tangent processes (namely semimartingales d xi(tau) = a dx(tau) + b d tau where a is an antisymmetric matrix) generate flows on the classical Wiener space. Main applications of the result can be found in the study of the geometry of path spaces. (C) 1999 Academic Press.}

Cipriano, F., and A. B. Cruzeiro. "Navier-stokes equation and diffusions on the group of homeomorphisms of the torus." COMMUNICATIONS IN MATHEMATICAL PHYSICS. 275 (2007): 255-269. Abstract

{A stochastic variational principle for the (two dimensional) Navier-Stokes equation is established. The velocity field can be considered as a generalized velocity of a diffusion process with values on the volume preserving diffeomorphism group of the underlying manifold. Navier-Stokes equation is reinterpreted as a perturbed equation of geodesics for the L (2) norm. The method described here should hold as well in higher dimensions.}

Cipriano, Fernanda, and Ivan Torrecilla. "Inviscid limit for 2D stochastic Navier-Stokes equations." STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 125 (2015): 2405-2426. Abstract

{We consider stochastic Navier-Stokes equations in a 2D-bounded domain with the Navier with friction boundary condition. We establish the existence and the uniqueness of the solutions and study the vanishing viscosity limit. More precisely, we prove that solutions of stochastic Navier Stokes equations converge, as the viscosity goes to zero, to solutions of the corresponding stochastic Euler equations. (C) 2015 Elsevier B.V. All rights reserved.}

Cipriano, Fernanda, and Ana Bela Cruzeiro. "Variational principle for diffusions on the diffeomorphism group with the \(H^2\) metric." Mathematical analysis of random phenomena. Proceedings of the international conference, Hammamet, Tunisia, September 12–17, 2005. Hackensack, NJ: World Scientific, 2007. 85-91. Abstract

n/a

Chemetov, Nikolai, and Fernanda Cipriano. "Well-posedness of stochastic second grade fluids." JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 454 (2017): 585-616. Abstract

{The theory of turbulent Newtonian fluids shows that the choice of the boundary condition is a relevant issue because it can modify the behavior of a fluid by creating or avoiding a strong boundary layer. In this study, we consider stochastic second grade fluids filling a two-dimensional bounded domain with the Navier-slip boundary condition (with friction). We prove the well-posedness of this problem and establish a stability result. Our stochastic model involves a multiplicative white noise and a convective term with third order derivatives, which significantly complicate the analysis. (C) 2017 Elsevier Inc. All rights reserved.}

Chemetov, N. V., and F. Cipriano. "The 2D Euler equations and the statistical transport equations." COMMUNICATIONS IN MATHEMATICAL PHYSICS. 267 (2006): 543-558. Abstract

{We prove the existence of weak solutions for the forward and backward statistical transport equations associated with the 2D Euler equations. Such solutions can be interpreted, respectively, as a statistical Lagrangian and a statistical Eulerian description of the motion of the fluid.}

Chemetov, N. V., and F. Cipriano. "Boundary layer problem: Navier-Stokes equations and Euler equations." NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS. 14 (2013): 2091-2104. Abstract

{This work is concerned with the boundary layer turbulence, which is an outstanding problem in fluid mechanics. We consider an incompressible viscous fluid in 2D domains with permeable walls. The permeability is described by the Yudovich condition. The goal of the article is to study the fluid behavior at vanishing viscosity (large Reynold's numbers). We show that the vanishing viscous limit is a solution of the Euler equations with the Yudovich condition on the inflow region of the boundary. (C) 2013 Elsevier Ltd. All rights reserved.}

Chemetov, N. V., and F. Cipriano. "The Inviscid Limit for the Navier-Stokes Equations with Slip Condition on Permeable Walls." JOURNAL OF NONLINEAR SCIENCE. 23 (2013): 731-750. Abstract

{We consider the Navier-Stokes equations in a 2D-bounded domain with general non-homogeneous Navier slip boundary conditions prescribed on permeable boundaries, and study the vanishing viscosity limit. We prove that solutions of the Navier-Stokes equations converge to solutions of the Euler equations satisfying the same Navier slip boundary condition on the inflow region of the boundary. The convergence is strong in Sobolev's spaces , which correspond to the spaces of the data.}

Chemetov, N. V., and F. Cipriano. "Boundary layer problem: Navier-Stokes and Euler equations." Bol. Soc. Port. Mat. (2012): 31-34. Abstract

n/a

Chemetov, Nikolai, and Fernanda Cipriano. "Optimal control for two-dimensional stochastic second grade fluids." STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 128 (2018): 2710-2749. Abstract

{This article deals with a stochastic control problem for certain fluids of non-Newtonian type. More precisely, the state equation is given by the two-dimensional stochastic second grade fluids perturbed by a multiplicative white noise. The control acts through an external stochastic force and we search for a control that minimizes a cost functional. We show that the Gateaux derivative of the control to state map is a stochastic process being the unique solution of the stochastic linearized state equation. The well-posedness of the corresponding stochastic backward adjoint equation is also established, allowing to derive the first order optimality condition. (C) 2017 Elsevier B.V. All rights reserved.}

Chemetov, Nikolai, and Fernanda Cipriano. "Injection-suction control for two-dimensional Navier-Stokes equations with slippage." SIAM JOURNAL ON CONTROL AND OPTIMIZATION. 56 (2018): 1253-1281. Abstract

{We consider a velocity tracking problem for the Navier-Stokes equations in a 2D bounded domain. The control acts on the boundary through an injection-suction device, and the flow is allowed to slip against the surface wall. We study the well-posedness of the state equations, linearized state equations, and adjoint equations. In addition, we show the existence of an optimal solution and establish the first order optimality condition.}

Chemetov, Nikolai, and Fernanda Cipriano. "THE INVISCID LIMIT FOR SLIP BOUNDARY CONDITIONS." HYPERBOLIC PROBLEMS: THEORY, NUMERICS, APPLICATIONS. Eds. F. Ancona, A. Bressan, P. Marcati, and A. Marson. Vol. 8. {AIMS Series on Applied Mathematics}, 8. PO BOX 2604, SPRINGFIELD, MO 65801-2604 USA: Univ Padova, Dipartimento Matematica; Univ Studi Aquila, Dipartimento Matematica Pura Applicata; Univ Padova; Univ Zurich; Univ Basel, 2014. 431-438. Abstract

We study the inviscid limit for the two dimensional Navier-Stokes equations with non-homogeneous Navier slip boundary condition. We show that the vanishing viscosity limit of Navier-Stokes's solutions verifies the Euler equations with the corresponding Navier slip boundary condition just on the inflow boundary. The convergence result is established with respect to the strong topology of the Sobolev spaces W-p(1), p > 2.

Chemetov, N. V., F. Cipriano, and S. Gavrilyuk. "Shallow water model for lakes with friction and penetration." MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 33 (2010): 687-703. Abstract

{We deduce a shallow water model, describing the motion of the fluid in a lake, assuming inflow-outflow effects across the bottom. This model arises from the asymptotic analysis of the 3D dimensional Navier-Stokes equations. We prove the global in time existence result for this model in a bounded domain taking the nonlinear slip/friction boundary conditions to describe the inflows and outflows of the porous coast and the rivers. The solvability is shown in the class of solutions with L(p)-bounded vorticity for any given p is an element of (1, infinity). Copyright (C) 2009 John Wiley & Sons, Ltd.}

Chemetov, N. V., and F. Cipriano. "Inviscid limit for Navier-Stokes equations in domains with permeable boundaries." Appl. Math. Lett.. 33 (2014): 6-11. Abstract

n/a

Chaari, S., F. Cipriano, Soumaya Gheryani, and H. Ouerdiane. "Sanov's Theorem for White Noise Distributions and Application to the Gibbs Conditioning Principle." ACTA APPLICANDAE MATHEMATICAE. 104 (2008): 313-324. Abstract

{We consider a positive distribution Phi such that Phi defines a probability measure mu = mu Phi on the dual of some real nuclear Frechet space. A large deviation principle is proved for the family \{mu(n), n >= 1\} where mu(n) denotes the image measure of the product measure mu(n)(Phi) under the empirical distribution function L(n). Here the rate function I is defined on the space F(theta)'(N')(+) and agrees with the relative entropy function (H) over tilde (Psi/Phi). As an application, we cite the Gibbs conditioning principle which describes the limiting behaviour as n tends to infinity of the law of k tagged particles Y(1),...,Y(k) under the constraint that L(n)(Y) belongs to some subset A(0).}

Chaari, S., F. Cipriano, H. - H. Kuo, and H. Ouerdiane. "Surface measures on the dual space of the Schwartz space." Commun. Stoch. Anal.. 4 (2010): 467-480. Abstract

n/a